Wisconsin, 2009Strong Wind in Wisconsin, September 27 to 28, 2009
September 27 to 28, 2009 · NWS MKX · 11 events in 11 counties and zones
Widespread, gradient, strong, northwest winds in the wake of a cold front affected south-central and southeast Wisconsin for about a 21-hour period. The associated deep low pressure moved east across Ontario, Canada.
Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $55,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread, gradient, strong, northwest winds in the wake of a cold front affected south-central and southeast Wisconsin for about a 21-hour period. The associated deep low pressure moved east across Ontario, Canada. Maximum gusts were in the 39 to 43 knot range (45 to 50 mph) in the Fond du Lac and Sheboygan area south to the Illinois border and in Sauk and Iowa counties. Elsewhere in south-central and southeast Wisconsin maximum wind gusts were in the 35 to 44 mph range while sustained winds were below 26 knots (30 mph). At least eight ASOS or AWOS reporting sites in this strong wind event had sustained wind speeds of 26 to 32 knots (30 to 37 mph) for one hour or more. Severe weather spotter reports and newspaper accounts indicated that scattered power-outages occurred in most of the affected counties due to broken tree branches falling on power-lines. Additionally, some large trees in Fond du Lac County were pushed over. However, a good estimation of damage losses was not possible with this event, therefore a nominal $5000 loss estimate (power-lines) was assigned to each county in this strong wind event. One concentrated area of power-outages stretched from the City of Waukesha and Delafield area on up into southern Washington County. Tree debris knocked a telephone line onto Interstate-94 just south of Delafield near CTH C at about 2020 CST September 27th. This resulted in the closure of the freeway for about 90 minutes. Along the Lake Michigan shoreline from Sheboygan south to the Illinois border, wind gusts of 31 to 36 knots were reported (36 to 45 mph). However, a Marine Strong Wind event was not logged in this issue of Storm Data for September, 2009, since there were no injuries, fatalities, or damage associated with these gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Sep 27, 2:10 PM CST, 6 hours 50 minutes earlier.
Area forecast discussion, Sep 27, 2:10 PM CST, 6 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT SUN SEP 27 2009
.TONIGHT...STRONG COLD FRONT IS ON TRACK TO PUNCH SOUTHEAST TROUGH
WISCONSIN IN THE EVENING. PLUME OF MOISTURE WITH SFC DEW-POINTS IN
MID 50S ALONG WITH CAPES OF 400 TO 800 HAVE BEEN ENOUGH TO
GENERATE SHOWERS AND STORMS. GOOD HEIGHT FALLS EXPECTED AS STRONG
VORT MAX DIVES SOUTHEAST ACROSS WISCONSIN. PUTTING THIS ALL
TOGETHER...WE WILL KEEP PREVIOUS FORECAST OF SHOWERS AND STORMS
GOING. SEVERE STORMS STILL POSSIBLE THROUGH ABOUT MIDNIGHT /WINDS AND
HAIL/ AS AIRMASS AHEAD OF COLD FRONT DESTABILIZES AND LIFT IS
PROVIDED BY FRONTAL ZONE. STILL EXPECT 3-HRLY PRESSURE RISES OF 3
TO 4 MB AFTER THE COLD FRONT PUNCHES THROUGH...WITH 850 MB WINDS
REVING UP TO 45 TO 50 KNOTS...SO WIND ADVISORY TONIGHT STILL LOOKS
GOOD.
.MONDAY/MONDAY NIGHT...STRONG SURFACE PRESSURE GRADIENT AND ADDITIONAL
PRESSURE RISES/MIXING WILL EXTEND WINDY CONDITIONS INTO MONDAY FOR
WIND ADVISORY. SOME LEFTOVER WRAP-AROUND SCATTERED SHOWERS IN
CYCLONIC LOW-LEVEL FLOW. WINDS WEAKEN BELOW ADVISORY LEVEL MONDAY
NIGHT WITH SOME LINGERING SCATTERED SHOWERS IN THE EASTERN PART OF
MY COUNTY WARNING AREA.
.TUESDAY/WEDNESDAY...SURFACE HIGH PRESSURE RIDGE OVER PLAINS
STATES GRADUALLY MOVES EASTWARD TO OVER WISCONSIN BY WEDNESDAY.
QUIET WEATHER EXPECTED. PATCHY FROST WEDNESDAY MORNING WEST OF A
RIPON TO FORT ATKINSON TO JANESVILLE LINE AS WINDS WEAKEN AND
TEMPS DIP INTO MID-30S. TOWARD THE DELLS AREA IT WILL BE AREAS OF
FROST. FROST ADVISORY MAY BE NEEDED IN A LATER FORECAST SHIFT.
.THURSDAY THROUGH SATURDAY...ANOTHER UPPER LOW PRESSURE MOVES OUT
OF ROCKY MOUNTAIN AREA TOWARD WISCONSIN. MODELS DIFFER ON EVENTUAL
PATH OF THIS UPPER LOW AND ASSOCIATED SURFACE LOW. THE NAM/GFS CAMP
KEEPS IT IN THE DAKOTAS/MN AREA...WHICH MEANS WISCONSIN WOULD
EXPERIENCE PRECIP CHANCES THURSDAY INTO FRIDAY NIGHT. HOWEVER...THE
ECMWF SLIDES IT EAST ACROSS ILLINOIS AND TO THE LOWER MI/OHIO
AREA. WE ARE LEANING TOWARD THE ECMWF SOLUTION...AND CONSEQUENTLY
KEEP CHANCE OF PRECIP GOING FROM THURSDAY INTO NEXT WEEKEND.
&&
.AVIATION...POTENTIAL CONTINUES FOR WIND GUSTS TO 30KTS AHEAD OF
APPROACHING COLD FRONT...ESPECIALLY TOWARD LAKE MICHIGAN...WITH
GUSTS TO 40KTS POSSIBLE BEHIND FRONT TONIGHT AND MON. EXPECT LINE OF
SHWR/TSTMS TO SWEEP THRU SRN WI BETWEEN 22Z AND 03Z...WITH MORE
SHWRS ASSOCD WITH UPPER WAVE LATER TONIGHT. MVRF CONDITIONS
POSSIBLE IN STRONGER SHOWERS AND STORMS...ALONG WITH HIGHER GUSTS.
PREVAILING MVFR CIGS TO SETTLE IN FOR A TIME TONIGHT...THINNING
AGAIN LATER MONDAY.
&&
.MARINE...SMALL CRAFT WINDS TO CONTINUE THIS AFTERNOON AND EVENING
AHEAD OF APPROACHING STRONG COLD FRONT. THE FRONT IS EXPECTED TO
MOVE THROUGH BETWEEN 00Z AND 03Z...TRIGGERING BAND OF SHWRS/TSTMS.
A FEW SHWRS/TSTMS MAY CONTAIN DAMAGING WIND GUSTS AND HAIL.
OTHERWISE...STRONG LOW LEVEL COLD AIR ADVECTION WILL RESULT IN A
STEEP LOW LEVEL LAPSE RATES OVER NEARSHORE WATERS OF LAKE MI BEHIND
THE FRONT...LINGERING THROUGH MONDAY. POTENTIAL FOR WIND GUSTS OF
40 TO 45KTS REACHING SURFACE...ESPECIALLY TOWARD OPEN WATERS. GALE
WARNING IN EFFECT THIS EVENING THROUGH MONDAY NIGHT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY FOR
WIZ046-047-056-057-062-063-067-068.
WIND ADVISORY FROM 10 PM THIS EVENING TO 7 PM CDT MONDAY FOR
WIZ051-052-058>060-064>066-069>072.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646.
GALE WARNING FROM 10 PM THIS EVENING TO 7 AM CDT TUESDAY FOR
LMZ643>646.
&&
SHORT/LONG TERM...34/AFK
AVIATION/MARINE...07/DDVHazardous weather outlook, Sep 27, 8:58 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 PM CDT SUN SEP 27 2009
WIZ046-047-051-052-056>060-062>072-282030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
958 PM CDT SUN SEP 27 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.
.DAY ONE...TONIGHT
STRONG WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED IN
THE WAKE OF THE COLD FRONT TONIGHT...WITH POTENTIAL GUSTS TO 45 MPH.
A WIND ADVISORY IS IN EFFECT OVERNIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A WIND ADVISORY WILL REMAIN IN EFFECT ON MONDAY FOR STRONG WEST TO
NORTHWEST WINDS OF 20 TO 35 MPH...WITH POTENTIAL GUSTS TO 45 MPH.
PATCHY FROST IS EXPECTED IN SOUTH CENTRAL WISCONSIN LATE TUESDAY
NIGHT INTO EARLY WEDNESDAY.
THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND FRIDAY
AS ANOTHER LOW PRESSURE SYSTEM MOVES THROUGH THE UPPER MIDWEST.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING.
LMZ643>646-282030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
958 PM CDT SUN SEP 27 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.
.DAY ONE...TONIGHT
A GALE WARNING IS IN EFFECT OVERNIGHT AS WEST GALES OF 35 KNOTS WITH
GUSTS TO 45 KNOTS DEVELOP BEHIND THE DEPARTING COLD FRONT OVERNIGHT.
A STORM WARNING WILL BE IN EFFECT FOR THE OPEN WATERS OF THE LAKE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY
THE GALE WARNING WILL REMAIN IN EFFECT ON MONDAY AND MONDAY
NIGHT...FOR GALES TO 40 KNOTS AND HIGH WAVES. A STORM WARNING WILL
ALSO BE IN EFFECT FOR THE OPEN WATERS OF THE LAKE.
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY.
WWW.WEATHER.GOV/MKX
CJK
In the hours before
Special weather statement, Sep 27, 6:55 PM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
755 PM CDT SUN SEP 27 2009
WIZ063-064-280145-
DANE-JEFFERSON-
755 PM CDT SUN SEP 27 2009
...STRONG THUNDERSTORM MOVING THROUGH DANE COUNTY...
AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MADISON CAPITOL SQUARE...MOVING EAST AT 35
MPH.
FUNNEL CLOUDS...NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
* THE THUNDERSTORM WILL BE NEAR...
MADISON CAPITOL SQUARE AND MAPLE BLUFF BY 800 PM CDT...
MONONA AND MADISON TRUAX AIRPORT BY 805 PM CDT...
I90/94 INTERCHANGE AND MCFARLAND BY 810 PM CDT...
COTTAGE GROVE BY 815 PM CDT...
DEERFIELD BY 830 PM CDT...
CAMBRIDGE BY 835 PM CDT...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
ZABEL
Local storm report, Sep 27, 6:59 PM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
759 PM CDT SUN SEP 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 2 SW MIDDLETON 43.08N 89.53W
09/27/2009 M0.75 INCH DANE WI AMATEUR RADIO
0750 PM HAIL 3 W MADISON 43.08N 89.44W
09/27/2009 M0.75 INCH DANE WI TRAINED SPOTTER
&&
ZABELLocal storm report, Sep 27, 7:06 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
806 PM CDT SUN SEP 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 6 NE MADISON 43.14N 89.30W
09/27/2009 M0.75 INCH DANE WI TRAINED SPOTTER
&&
ZABELSpecial weather statement, Sep 27, 7:21 PM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
821 PM CDT SUN SEP 27 2009
WIZ064-065-280200-
JEFFERSON-WAUKESHA-
821 PM CDT SUN SEP 27 2009
...STRONG THUNDERSTORM MOVING INTO JEFFERSON COUNTY...
AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
WATERTOWN TO 13 MILES SOUTHWEST OF LAKE MILLS...MOVING EAST AT 35
MPH.
FUNNEL CLOUDS...NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
* THUNDERSTORMS WILL BE NEAR...
WATERTOWN AND LAKE MILLS BY 830 PM CDT...
WATERTOWN AIRPORT AND JOHNSON CREEK BY 835 PM CDT...
JEFFERSON BY 840 PM CDT...
FORT ATKINSON BY 845 PM CDT...
OKAUCHEE LAKE BY 855 PM CDT...
DOUSMAN AND DELAFIELD BY 900 PM CDT...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
ZABEL
Special weather statement, Sep 27, 8:07 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 PM CDT SUN SEP 27 2009
WIZ059-060-065-066-280230-
MILWAUKEE-OZAUKEE-WASHINGTON-WAUKESHA-
907 PM CDT SUN SEP 27 2009
...STRONG THUNDERSTORM MOVING INTO THROUGH WAUKESHA COUNTY AND INTO
MILWAUKEE COUNTY...
AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SAUKVILLE TO
WALES...MOVING EAST AT 45 MPH.
FUNNEL CLOUDS...NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
* THUNDERSTORMS WILL BE NEAR...
BIG BEND BY 910 PM CDT...
HARRINGTON BEACH STATE PARK AND MILWAUKEE TIMMERMAN AIRPORT BY 915
PM CDT...
MILWAUKEE COUNTY ZOO AND WAUWATOSA BY 920 PM CDT...
FRANKLIN AND GLENDALE BY 925 PM CDT...
MILWAUKEE HOAN BRIDGE AND MILWAUKEE INTERNATIONAL AIRPORT BY 930 PM
CDT...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
ZABEL
Local storm report, Sep 27, 8:14 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 PM CDT SUN SEP 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL 4 N WAUKESHA 43.07N 88.24W
09/27/2009 M1.00 INCH WAUKESHA WI AMATEUR RADIO
&&
ZABELStrong Wind, Fond du Lac
- When
- September 27, 9:00 PM CST to September 28, 6:00 PM CST
- Where
- Fond du Lac forecast zone
- Measured
- 40 kt (46 mph) measured gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 43.754, -88.488 (the zone’s center; the record gives no point)
Strong Wind, Sheboygan
- When
- September 27, 9:00 PM CST to September 28, 6:00 PM CST
- Where
- Sheboygan forecast zone
- Measured
- 43 kt (49 mph) measured gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 43.756, -87.800 (the zone’s center; the record gives no point)
Strong Wind, Sauk
- When
- September 27, 9:00 PM CST to September 28, 6:00 PM CST
- Where
- Sauk forecast zone
- Measured
- 26 kt (30 mph) measured sustained
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 43.427, -89.948 (the zone’s center; the record gives no point)
Strong Wind, Iowa
- When
- September 27, 9:00 PM CST to September 28, 6:00 PM CST
- Where
- Iowa forecast zone
- Measured
- 32 kt (37 mph) measured sustained
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 43.001, -90.135 (the zone’s center; the record gives no point)
Strong Wind, Washington
- When
- September 27, 9:00 PM CST to September 28, 6:00 PM CST
- Where
- Washington forecast zone
- Measured
- 26 kt (30 mph) measured sustained
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 43.369, -88.231 (the zone’s center; the record gives no point)
Strong Wind, Ozaukee
- When
- September 27, 9:00 PM CST to September 28, 6:00 PM CST
- Where
- Ozaukee forecast zone
- Measured
- 43 kt (49 mph) measured gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 43.403, -87.891 (the zone’s center; the record gives no point)
Strong Wind, Waukesha
- When
- September 27, 9:00 PM CST to September 28, 6:00 PM CST
- Where
- Waukesha forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 43.018, -88.304 (the zone’s center; the record gives no point)
Strong Wind, Milwaukee
- When
- September 27, 9:00 PM CST to September 28, 6:00 PM CST
- Where
- Milwaukee forecast zone
- Measured
- 39 kt (45 mph) measured gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 43.022, -87.929 (the zone’s center; the record gives no point)
Strong Wind, Walworth
- When
- September 27, 9:00 PM CST to September 28, 6:00 PM CST
- Where
- Walworth forecast zone
- Measured
- 43 kt (49 mph) measured gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 42.669, -88.542 (the zone’s center; the record gives no point)
Strong Wind, Racine
- When
- September 27, 9:00 PM CST to September 28, 6:00 PM CST
- Where
- Racine forecast zone
- Measured
- 26 kt (30 mph) measured sustained
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 42.730, -87.812 (the zone’s center; the record gives no point)
Strong Wind, Kenosha
- When
- September 27, 9:00 PM CST to September 28, 6:00 PM CST
- Where
- Kenosha forecast zone
- Measured
- 27 kt (31 mph) measured sustained
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 42.573, -87.840 (the zone’s center; the record gives no point)
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in North Dakota, September 27, 2009$150,000 · 55 kt wind · 8 events
- High Wind in South Dakota, September 27, 200956 kt wind · 9 events
- Dense Fog in Illinois, September 27, 20097 events
- Hail and Damaging Winds in Illinois, September 27, 2009$1,000 · 1 in hail · 5 events
- High Wind and Strong Wind in Minnesota, September 27, 2009$400 · 57 kt wind · 4 events
- Hail and Damaging Winds in Indiana, September 27, 20091 in hail · 4 events
- Damaging Wind and High Wind in Michigan, September 27 to 28, 200961 kt wind · 4 events
- Hail in Wisconsin, September 27, 20091 in hail · 3 events
- Dense Fog in Missouri, September 27, 20092 events
- Waterspouts in South Atlantic Coastal Waters, September 27, 20092 events
- Hail and Damaging Wind in Wisconsin, September 27, 20091 in hail · 2 events
- High Wind in Maine, September 27 to 28, 200952 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 196709, 196710, 196712, 196713, 196714, 196716, 196717, 196719, 196720, 196721, 196723.